# SDR DXTA2020100204160

- Difficulty date: October 2, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N143QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9499
- Aircraft time: 7,974 hours, 2,851 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Proximity Switch
- Part number: 864203
- Part serial: 2851
- Condition: Defective
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN PAX DOOR AMBER INDICATION AFTER TAKEOFF.  A SMALL TAP ON HANDLE EXTINGUISHED THE LIGHT.  OUTFLOW VALVES WERE DRIVING FULL OPEN IN AUTO MODE.  MANUAL MODE BROUGHT CABIN BACK DOWN.  PERFORMED OPERATIONAL TEST OF PRESSURIZATION CONTROL PANEL AND CABIN PRESSURE CONTROLLER SENSORS CHECKED GOOD, IAW GL6000 AMM 21-31-13 AND J1-13-01, NO DEFECTS NOTED.  PERFORMED OPERATIONAL TEST OF THE PASSENGER DOOR.  ALSO TAPPING AND WIGGLING THE HANDLE CHECKED GOOD, IAW GL6000 AMM 52-11-00, NO DEFECTS NOTED.  PERFORMED DOWNLOAD OF FAULT HISTORY AND SENT TO BOMBARDIER.  BOMBARDIER COULD NOT FIND ANY RELATED FAULTS, BUT THE PAX DOOR INDICATION WOULD INDEED INHIBIT THE AUTO PRESSURIZATION.  CHECK THE RIGGING OF THE PAX DOOR PROX SENSORS (REFER TO AMM ASK 52-70-01-400-801, STARTING WITH THE DOOR.  HANDLE SENSOR MT44, GIVEN THE TAPPING THE HANDLE CLEARED THE MESSAGE.  REMOVED MAIN ENTRANCE DOOR SIDE ACCESS PANELS IN ORDER TO GET FULL ACCESS TO ALL SWITCHES.  REMOVED MAIN ENTRANCE DOOR STEP LIGHT COVERS IN ORDER TO FULLY INSPECT ALL WIRING AND SWITCH ASSEMBLIES.  WE INSPECTED ALL 3 SWITCHES WHICH GO TO THE DOOR AND GIVES THE PASSENGER DOOR (AMBER) INDICATION UP IN THE COCKPIT.  PERFORMED VISUAL INSPECTION OF THE WHOLE WIRING GOING TO ALL THE SWITCHES AND PROPER RIGGING OF ALL SWITCHES.  ALL RIGGING OF ALL 3 SWITCHES INDICATE GOOD.  WE ALSO ATTEMPTED TO TAP THE HANDLE JUST LIKE THE CREW DID AND NEVER GOT THE LIGHT TO COME ON WHILE IN THE CLOSE POSITION.  WHILE OPENING AND CLOSING THE HANDLE FROM THE INSIDE CAUSING THE PASSENGER DOOR CAUTION LIGHT TO COME ON AND OFF INSPECTED ALL INTERNAL MECHANISMS TO THE DOOR TOR PROPER OPERATION.  ALL OPERATIONAL CHECKS WERE GOOD.  CONTACTED BOMBARDIER TECH. INFORMED HIM OF EVERYTHINQ WE HAD COMPLETED UNTIL THIS POINT AND IF HE HAD ANV RECOMMENDATIONS AT THIS TIME.  HE INFORMED US OF NO FURTHER RECOMMENDATIONS AT THIS TIME AND THE SWITCH MUST BE REPLACED SINCE IT MIGHT BE WORKING INTERMITTENTLY.  REINSTALLED PASSENGER DOOR SIDE PANELS AND COVERS.
